OK, here I go...... The rheumatologist decided to give me a month of doxy, although it took a bit of discussion to get to that point.
My fear is that I am right or wrong and either way somehow the antibiotics make things worse. I do not pretend it's my friend.
I am praying that I made the right choice. Any tips as to what I can do to make sure I keep my immunity up and toxin level under control?
Epsom salt baths helped me, along with Magnesium (malate, orotate, or citrate) supplements. Also, quercetin for inflammation. Chlorella has helped me with detoxing. There are a variety of detoxing protocols and diets out there, so I encourage you to do some research to see what you think will work for you. It may take some trial and error. Don't be discouraged if something doesn't work. Just try something else. j
Not everyone feels worse on Doxy. You might just slowly start feeling better.
I need help. I took doxy for one day and then caught my son's stomach bug! I threw up some of the med and it felt like razor blades. Now, I can't even think about taking the next dose. I should have had on at 9am. But, what I have noticed is increased twitching, increased muscle ache, fatigue and fever of 101.5. My son did not have a fever, so is it possible that the antibiotics are causing herx already?
You think "antibiotics play a role in contributing to autoimmune disease". Where did you get that thought? If you don't mind me asking. I have never heard of that, but there are probably a lot of things that I have not heard of.
Doxy is the worst when it comes to nausea and vomiting. I was on a fairly high dose, but it felt like I was shot in the stomach prior to throwing up. It was bad! I always tried to take it on empty because it is better absorbed that way. However, taking it with food helps with the nausea and vomiting (if it is a result of the medication). Kind of pointless to take it on empty if I was just going to throw it up anyhow. But I tried.
It is hard to say if it could be a herx. I could not imagine Doxy in itself causing much of a herx, but I could be wrong. What is your dosage?
I think antibiotics set the stage for chronic disease. It's more than I can write about tonight. There is a condition called "Leaky Gut Syndrome". It is one known factor and it is believed that antibiotics harm the intestinal lining, maybe by encouraging overgrowth of candida.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.